Reese Pharmaceutical Company of Cleveland, Ohio has voluntarily recalled lot# 091612 only in 60-count size bottles identified under four different brand names, listed in the table below, because cold decongestant tablets (containing Acetaminophen 325 mg, Phenylephrine 5 mg & Chlorpheniramine Maleate 2 mg) were mislabeled as containing only 200mg Guaifenesin tablets. This mislabeling could cause a consumer to ingest the product and unknowingly be exposed to serious side effects of acetaminophen, phenylephrine or chlorpheniramine.



Read More...